# SDR SWAA2020061891539

- Difficulty date: June 11, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 45,712 hours, 24,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR FORWARD STOP IS CRACKED.    REMOVED AND REPLACED R1 DOOR SLIDE GIRT BAR FWD STOP REF B737-700 MM 25-66-01-000-803 AND 25-66-01-000-804.
